Temazepam Withdrawal and Tapering Help
"We will spend the rest of our days enjoying life and singing the praises of Point of Return to which we owe a debt of immense gratitude. - Tom (Temazepam)
Are you looking for the best way to get off Temazepam, how to wean off Temazepam, or how to taper off Temazepam? Many develop a tolerance to Temazepam very quickly due to the alterations to the GABA receptors that occurs from continued use. Many develop a tolerance to Temazepam very rapidly. Our Cofounder was dependent on Temazepam and recovered. We can help you do the same. Contact the Prescription Drug Experts for help!
Real Results for Temazepam Dependency
The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Temazepam while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Temazepam withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Temazepam correctly. The success of our program is due to our unmatched service and unique mentoring approach. Temazepam can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQ page.
We are experts that specialize in Benzodiazepine withdrawals.
Key Components of Our In-Home Program
- Skilled Experts guiding you throughout the process
- Assessment at the onset to determine a gameplan (a $400 value)
- *Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process
- Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
- 24/7 discussion board with encouraging members and knowledgeable mentors
- Recommendations for addressing issues
- Experienced team of committed experts with 15 years experience
I want to say there is hope for all of you who are going through a trial you feel will never end! The Point of Return program really works. more...
Debbie (California) Temazepam
The last piece of my 4-piece puzzle was answered by the Point of Return program. You guys are awesome! more...
Gilbert (Texas) Temazepam
I can't say enough about Point of Return and the people that helped me, extremely knowledgeable, friendly and professional. I followed there program and with magnificent results. more...
Eric (California) Temazepam
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off Temazepam correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to taper off Temazepam, once and for all, from the comfort of your home. Read program FAQs
reach out for help
Temazepam history and info
Temazepam had the highest rate of drug intoxication (including overdose), among benzodiazepines in cases with and without alcohol combined (1985 study). A 1995 Australian study found that overdose with Temazepam was more likely to lead to coma than other benzodiazepines.
Like all Benzodiazepines, Temazepam can cause physical dependence and addiction and if withdrawn too rapidly can cause benzodiazepine withdrawal symptoms that resemble severe alcohol and barbiturate withdrawal. Abrupt withdrawal from therapeutic doses of Temazepam may result in a severe benzodiazepine withdrawal syndrome. Gradual and careful dose reduction is strongly recommended.
Temazepam (Restoril) is an intermediate acting benzodiazepine, approved for the short-term treatment of insomnia. Temazepam was first synthesized in 1969 and by the 1980s became one of the most popular and widely prescribed hypnotics on the market.
While Temazepam was shown in laboratory sleep studies to decrease the number of nightly awakenings but has the disadvantage of distorting the normal sleep pattern. In the UK the prescribing guidelines of hypnotics are restricted to 2-4 weeks due to concerns of tolerance and dependence. In the United States Temazepam is approved as “no-go pills” to help special-duty personnel and aviators sleep for mission readiness.
Chronic use of Temazepam can cause drug tolerance and this can develop rapidly, therefore Temazepam is only recommended for short-term use (1-2 weeks). In use longer than 1-2 weeks, tolerance to Temazepam will rapidly develop, causing the inability of Temazepam to maintain sleep. Some studies have shown tolerance to Temazepam can occur in as little as one week, whereas other studies showed no issue of tolerance in 6 days.
The main pharmacological action of Temazepam is to increase the effect of the neurotransmitter gamma-aminobutyric acid GABA. This causes sedation, motor impairment, ataxia, anxiolysis, an anticonvulsant effect, muscle relaxation, and a reinforcing effect.
A current study is underway from the Metropolitan Water Reclamation District of Greater Chicago to analyze the effects of pharmaceuticals on fish to determine the life-cycle exposure and alterations from Temazepam individually and then combined with anti-inflammatory drugs, antibiotics and a muscle relaxants since this combination is typically found in streams flowing into the Great Lakes.
As with all benzodizepines, Temazepam produces addictive central nervous system effects when taken with other medications that depress the CNS, such as barbiturates, other benzodiazepines, sleeping pills, muscle relaxants, antihistamines, anesthetics and alcohol.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...